# SDR USAASB99195

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 65789473
- Condition: Deteriorated
- Location: Air Cond Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BUF - FLT 2689 - AFTER TAKEOFF FROM BUF, WHILE ACCOMPLISHING AFTER TAKEOFF CHECKLIST, CREW HEARD A LOUD BANG AS PACKS WERE TURNED ON.  FLIGHT ATTENDANT IN REAR OF AIRCRAFT REPORTED A WHITE/GRAY SMOKE IN THE REAR OF THE CABIN.  CREW TURNED PACKS OFF AND SMOKE APPEARED TO SUBSIDE.  FLIGHT RETURNED TO FIELD AT BUF AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT MIX CHAMBER AND SUPPLY DUCT DETERIORATED.  REMOVED AND REPLACED SAME.  RAN AIR CONDITIONING SYSTEM.  NO PRESSURE LEAKS OR SMOKE NOTED.  OPERATIONAL CHECK GOOD.  (M)
